# SDR QXEA200301445

- Difficulty date: November 18, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 12,422 hours, 17,673 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- BAGGAGE DOOR SURROUND STRUCTURE IS CHAFED AT BOTH TOP DOOR STOP FRAME AREAS.  REPAIRED IAW DHC-8 RD 8-53-5461 AND SRM 51-00-06.
